# SDR SWAA2022013131271

- Difficulty date: July 22, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 34,822 hours, 20,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS LEFT WING #1 FALP AFT CONOE HAS A CRACK / #1 FLAP TRACK TAIL CONE FAIRING REPLACED IAW AMM 27-51-28-000-802
